MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY,MAIH,2.0 DIA, W/SWITCH, 100-120VONLY, PACKAG; INTERNAL PADDLE

ZOLL MEDICAL CORPORATION ASSY,MAIH,2.0 DIA, W/SWITCH, 100-120VONLY, PACKAG; INTERNAL PADDLE
Model Number 1011-0139-05
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a (b)(6) year old male patient, the associated defibrillator failed to discharge using these attached internal handles.Complainant indicated that the clinician obtained another set of internal handles to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section d4 (serial #).Evaluation: the internal handles were returned to zoll medical corporation.The customer's report was duplicated and attributed to the shock button being stuck.However, the handles do not have the ability to be disassembled and reassembled.X-ray images were taken and visual evaluation of the images are unable to identify any manufacturing related issues.Investigation attributed the issue to a faulty switch.The internal handles were scrapped.A replacement was sent to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ASSY,MAIH,2.0 DIA, W/SWITCH, 100-120VONLY, PACKAG
Common Device Name
INTERNAL PADDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key11889077
Report Number1220908-2021-01698
Device Sequence Number14380038
Product Code LDD
UDI-Device Identifier00847946022365
UDI-Public00847946022365
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-05
Device Catalogue Number8011-0139-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR